# SDR SWAA2023051225580

- Difficulty date: April 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 53,156 hours, 27,261 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL WEB FLOOR STRUCTURE LOCATED BTW BS 328 TO BS 344 LBL47 AT FWD GALLEY AREA 2023-237863<[01] REPLACED INTERCOSTAL WEB AND FASTENERS LOCATED FLOOR STRUCTURE BTW BS 328 TO BS 344 LBL47 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02 AND DWG 141A5400 SHEET 44; REV:- SEE INDIVIDUAL SIGN-OFFS BELOW.;[02] REPLACED INTERCOSTAL WEB AND FASTENERS LOCATED FLOOR STRUCTURE BTW BS 328 TO BS 344 LBL47 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02 AND DWG 141A5400 SHEET 44; REV:- SEE INDIVIDUAL SIGN-OFFS BELOW.RII Ï¿½TEM
